I have been taking 15mg of adderal everyonce and awhile 2-4 times a week and, iv noticed get overheated, very quickly is this common? I sweat a lot more which is very emberrising and I turn red very easly. Iv had flushing problems before I took adderall and I always thought I was just a shy person. I'm nervous how I will feel when I fly to Florida in a couple of weeks, when should I stop taking it before I leave? Thanks!
Fatigue & tiredness are rare side effects of Adderall, overheating could also be associated with this med, maybe the doc/pharmacist who prescribed the med could be of more help, since you do not feel to comfortable he/she may change the med to suit your system.
Take care, best wishes!
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 2 answers
Posted 27 Mar 2012 • 4 answers
Posted 25 Jan 2013 • 2 answers
Posted 8 May 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer